# SDR DXTA2009031303543

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,872 hours, 6,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION FOLLOWED BY STAB MISCOMPARE, GEAR, HYD PRESSURE CAUTION LIGHTS.  ADJUSTED BOTH MLG UPLOCK SWITCHES IAW MM 32-30-05.  REPOSITIONED ADEL CLAMPS FOR ANTI SKID WIRING HARNESS ON BOTH MLG TRAILING LINKS.  GEAR SWING OPS CHECK GOOD AT THIS TIME.  C/W OPS CHECK OF FLAP/HORIZONTAL STAB SYSTEM. OPS CHECK GOOD AT THIS TIME.
